Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 27, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2014, 4:31 PM EDT for Somerset County, Pennsylvania. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 4:31 PM EDT (20:31 UTC)
- Expired
- Jun 8, 2014, 5:30 PM EDT
- In force
- 59 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 106 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:15 PM EDT | TSTM WND DMG | 4 Ese Somerset, PA | TREES DOWN ON LISTIE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
574
WUUS51 KCTP 082031
SVRCTP
PAC111-082130-
/O.NEW.KCTP.SV.W.0027.140608T2031Z-140608T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 PM EDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 430 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SEVEN SPRINGS...AND MOVING
EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SOMERSET...FRIEDENS...BOSWELL...DAVIDSVILLE...JEROME...ACOSTA...
NEW CENTERVILLE...SHANKSVILLE...BENSON...NEW BALTIMORE...
SEVEN SPRINGS AND FLIGHT 93 NATIONAL MEMORIAL.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND
122...AND BETWEEN MILE MARKERS 127 AND 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...
AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY
INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
&&
LAT...LON 4009 7926 4012 7921 4011 7918 4016 7916
4017 7914 4021 7911 4027 7892 4027 7891
4001 7877 3997 7876 3991 7939
TIME...MOT...LOC 2030Z 257DEG 24KT 4001 7942
$$
LA CORTE1 follow-up statement
280
WWUS51 KCTP 082119
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT SUN JUN 8 2014
PAC111-082130-
/O.CON.KCTP.SV.W.0027.000000T0000Z-140608T2130Z/
SOMERSET PA-
519 PM EDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL SOMERSET COUNTY...
AT 518 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DAVIDSVILLE TO NEAR NEW CENTERVILLE...MOVING EAST
AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...FRIEDENS...BOSWELL...DAVIDSVILLE...JEROME...ACOSTA...NEW
CENTERVILLE...TIRE HILL...JENNERSTOWN...HOOVERSVILLE...INDIAN LAKE...
STOYSTOWN...SHANKSVILLE...BENSON...NEW BALTIMORE AND FLIGHT 93
NATIONAL MEMORIAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
DUE TO THE ROTATING NATURE OF THESE STORMS...THEY ARE CAPABLE OF
PRODUCING ALL TYPES OF SEVERE WEATHER... INCLUDING LARGE
HAIL...DESTRUCTIVE STRAIGHT LINE WINDS... AND POSSIBLY TORNADOES.
MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO A BASEMENT...OR AN
INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
&&
LAT...LON 3997 7876 3992 7931 4026 7896 4027 7892
4027 7891
TIME...MOT...LOC 2118Z 272DEG 9KT 4023 7891 3997 7918
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:19 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 8, 4:19 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 419 PM EDT SUN JUN 8 2014 .SYNOPSIS... AN APPROACHING AREA OF LOW PRESSURE AND FRONTAL BOUNDARY WILL CREATE FREQUENT SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE STATE LATE TODAY AND EARLY TONIGHT...FOLLOWED BY AREAS OF RAIN AND DRIZZLE LATER TONIGHT AND MONDAY MORNING. A WEAK RIDGE OF HIGH PRESSURE WILL NOSE SOUTHEAST INTO THE REGION FOR LATE MONDAY AND TUESDAY. CONDITIONS WILL BECOME UNSETTLED AGAIN FOR THE MID TO LATE WEEK PERIOD. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... ELONGATED AND SLOWLY WEAKENING /1008 MB/ SFC LOW WAS LOCATED NEAR KZZV AT 1930Z AS MOVING TOWARD THE ENE. THE LEADING EDGE OF AN INITIAL BAND OF SHOWERS AND A FEW TSRA HAS IS APPROACHING THE SUSQ VALLEY AND WILL CONTINUE TO MAINTAIN ITS CURRENT STRENGTH OR WEAKEN SLIGHTLY AS IT MOVES INTO SOMEWHAT DRIER PWAT AIR. FURTHER WEST...THE INITIAL ROUND OF CONVECTION WARMED THE MID LEVELS A FEW DEG C BUT MOISTENED UP THE LOW LEVELS INVOF THE BEST LLVL SHEAR. BREAKS IN THE CLOUD COVER JUST AHEAD OF THE SFC LOW WILL HELP TO RAMP THE INSTABILITY BACK UP TO MODERATE LEVELS AND CREATE A NORTH/SOUTH RIBBON OF 0-1KM EHI IN THE 1-2 M2/S2 RANGE THROUGH 22-23Z TO THE WEST OF A KELZ...TO KUNV AND KHGR LINE. ANY TSRA THAT CAN DEVELOP SOME SUBSTANTIAL/50 DBZ CORES UP TO A FEW KFT ABOVE THE -20C LEVEL COULD COMBINE WITH THE GREATER LLVL SHEAR AND LOWERED LCLS ACROSS THE ALLEGHENIES TO PRODUCE A FEW LOW-TOPPED SUPERCELLS. SPC RECENTLY UPGRADED TO A SLIGHT RISK ACROSS ERN OHIO AND WRN PENN FOR THEIR DAY 1 OUTLOOK. CONSIDERING THE INCREASING 0-1KM AND DEEP LAYER SHEAR TO 20-30 KTS FROM THE SOUTH THIS AFTERNOON...A RATHER BROAD LOOP HODOGRAPH...AND THE AFOREMENTIONED NORTH-SOUTH CORRIDOR OF EHI/S BETWEEN 1-2 M2/S2...A MARGINAL SEVERE THREAT EXISTS ACROSS APPROXIMATELY THE WRN HALF OF THE CWA FOR 0.75-1.0 INCH HAIL...LOCALIZED DAMAGING MICROBURSTS.../AND EVEN AN ISOLATED TORNADO IN THE REGION BOUNDED BY KUNV...KAOO...KJST...KDUJ AND KBFD/. HIGH TEMPS HAVE BEEN REACHED IN MOS SPOTS OVER THE PAST HOUR OR SO AND READINGS WILL STAY STEADY OR FALL UP TO SEVERAL DEG F LATE TODAY AS THE SHOWERS AND SCATTERED TSRA MOVE ACROSS THE FCST AREA. THE CONVECTIVE PRECIP WILL GRADUALLY TRANSITION INTO MORE OF A STRATIFORM REGIME WITH PERIODS OF LIGHT TO MODERATE RAIN...DRIZZLE AND RIDGE-SHROUDING FOG LATER TONIGHT THROUGH AT LEAST MONDAY MORNING AS THE SFC/UPPER TROUGH SLOWS TO A CRAWL ACROSS NERN PENN TWD DAYBREAK. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... QUASI STNRY WEAK SFC LOW /1011 MB/ AND UPPER TROUGH LOCATED ACROSS NERN PENN MONDAY WILL COMBINE WITH A BAND OF 850-700 MB FGEN AND COLD CONVEYOR BELT TO CONTINUE EXTENSIVE CLOUD COVER AND PERIODS OF RAIN/DRIZZLE ACROSS THE NE THIRD-HALF OF OUR CWA UNTIL 16-18Z MONDAY. ACROSS THE REGION WEST OF A KBFD TO KUNV AND KHGR LINE...MORNING CLOUDS WITH SCATTERED SHOWERS /AND AREAS OF FOG/DRIZZLE ACROSS THE HIGHER TERRAIN/ WILL YIELD TO SOME IMPROVEMENT BY LATE AFTERNOON. 24-30 HOUR BASIN AVERAGE RAINFALL TOTALS FROM THIS STORM WILL RANGE FROM 1-1.25 INCHES ACROSS THE NCENT MTNS...TO BETWEEN 0.5-0.75 OF AN INCH IN THE SOUTH. HIGH TEMP FCST OF UPPER 60S TO AROUND 70F IN THE NORTH...AND MID TO UPPER 70S IN THE SOUTHERN VALLEYS MAY BE A BIT OPTIMISTIC. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... A WEAK NEGATIVELY TILTED MID LEVEL TROUGH WILL MOVE THROUGH THE REGION MONDAY EVENING...THIS SHOULD ALLOW ANY ONGOING CONVECTION TO LINGER UNTIL AROUND 06Z...THE UPPER LEVEL PATTERN WILL FLATTEN INTO TUESDAY MORNING...WHICH WILL STIFLE ANY PRECIPITATION...AND WITH ANY LINGERING MOISTURE ALLOW FOR PATCHY FOG/LOW STRATOCU. TUESDAY WILL SEE A SHIFT TO SOUTHWESTERLY FLOW...BRINING CONSIDERABLE MOISTURE ADVECTION LATE TUESDAY. A WEAK RIDGE WILL BE BUILDUBG OVER THE REGION TUESDAY INTO WEDNESDAY WHICH COULD STIFLE MOST CONVECTION...HOWEVER A NEARLY POSTIVELY TILTED TROUGH AT 850MB AND A SFC TO 850MB BOUNDARY...COUPLED WITH DAYTIME HEATING AND INCOMING MOISTURE COULD ALLOW FOR AFTERNOON PRECIPITATION. KEEPT THE SCT SHOWERS/ISOLATED AFTERNOON TSRA IN THE FORECAST. THIS WEAK FLOW WILL CONTINUE INTO WEDNESDAY AS IT MOVES EASTWARD...AND IN ITS WAKE A DEEP TROUGH WILL PROPAGATE THROUGH PA LATE THURSDAY INTO FRIDAY. A WARM BOUNDARY...OUT AHEAD OF THIS DEEP UPPER LEVEL TROUGH WILL BRING THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS AS THE FLOW VEERS AROUND TO THE SOUTHWEST AND A WELL- DEFINED UPPER TROUGH SHEARS NEWD FROM THE MID MISS VALLEY. AS THIS IS PUSHED EASTWARD...A SLOW- MOVING SFC COLD FRONT WILL PROPAGATE ACROSS THE OHIO VALLEY AND THROUGH CENTRAL PENN LATE THU INTO FRIDAY. THERE IS SOME VARIATION ON THE TIMING AND STRENGTH IN THE MODELS...BUT HAVE TIMED THE BEST CHC FOR SHOWERS AND TSRA FOR THE AFTERNOON AND EARLY EVENING HOURS. WILL WAIT FOR SMALLER SCALE FEATURES BY MEDIUM RANGE MODELS AND ENSEMBLES. DRIER AIR WITH LOWER HUMIDITY AND A BUILDING RIDGE WILL BRING NEAR NORMAL TEMPS AND CLEARING SKIES FOR NEXT WEEKEND. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... WIDESPREAD VFR CONDS EXPECTED THROUGH AT LEAST EARLY AFTERNOON ACROSS THE EASTERN HALF OF PENN...WHILE A GROWING LINE OF SHOWERS AND TSRA WITH PERIODS OF MVFR CIGS AND VSBYS OVERSPREADS MOST OF THE CENTRAL AND WRN PENN AIRFIELDS BEFORE 18Z. SHRA/TSTMS ACCOMPANIED AND FOLLOWED BY MVFR RESTRICTIONS WILL BECOME LKLY ACRS THE WRN AIRSPACE/ZOB SECTOR BY 21Z. EXPECT THE CONVECTION AND SIMILAR FLYING RESTRICTIONS TO SPREAD EWD INTO THE ERN 1/2 OF THE AIRSPACE/ZNY SECTOR BY 21-23Z TODAY. A FEW STG-SVR STORMS WILL BE POSSIBLE OVER THE WRN PRTNS OF THE AIRSPACE DURING THE AFTN HOURS TODAY. LOWER CIGS WITH PERIODS OF RAIN/SHOWERS ARE LKLY TO LINGER THROUGH MUCH OF MONDAY MORNING /AND PERHAPS INTO THE AFTERNOON HOURS/ AS THE LOW STALLS OUT OVER THE MID-ATLANTIC REGION. OUTLOOK... SUN...PM SHWRS/TSTMS/MVFR WEST...SPREADING EAST THIS EVENING. MON...OCNL -RA/SHRA AND LOW-END VFR TO MVFR CIGS LKLY. TUE...VFR/MVFR CIGS. SCT SHRA/TSTMS. WED...VFR WITH SCT SHRA/TSTMS. THU...VFR WITH NMRS SHRA/TSTMS LKLY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...CERU AVIATION...LAMBERT
Hazardous weather outlook, Jun 8, 3:24 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 324 PM EDT SUN JUN 8 2014 PAZ027-028-036-037-041-042-046-049>053-056>059-063>066-091930- MIFFLIN-JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 324 PM EDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017>019-024>026-033>035-045-091930- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET- BEDFORD-FULTON-SOUTHERN CLINTON- 324 PM EDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE REGION LATE THIS MORNING AND THIS AFTERNOON. A FEW STORMS COULD PRODUCE DAMAGING WINDS. WHILE UNLIKELY...TORNADOES ARE NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 8, 1:58 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 PM EDT SUN JUN 8 2014
PAZ004-005-010-081900-
MCKEAN PA-WARREN PA-ELK PA-
158 PM EDT SUN JUN 8 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 158 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR RUSSELL TO NEAR JAMES CITY...AND MOVING
NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
SCANDIA AROUND 200 PM EDT.
KANE...WETMORE AND JAMES CITY AROUND 210 PM EDT.
WILCOX AROUND 220 PM EDT.
KINZUA BRIDGE STATE PARK AROUND 240 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CLARENDON...MOUNT
JEWETT...STARBRICK...UNIVERSITY OF PITTSBURGH - BRADFORD...LEWIS
RUN...ELDRED AND BRADFORD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4200 7835 4170 7821 4167 7821 4150 7894
4152 7896 4162 7896 4163 7907 4180 7925
4199 7922
TIME...MOT...LOC 1758Z 245DEG 24KT 4199 7912 4159 7892
LAMBERTSpecial weather statement, Jun 8, 3:26 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT SUN JUN 8 2014
PAZ005-006-011-082030-
MCKEAN PA-CAMERON PA-POTTER PA-
326 PM EDT SUN JUN 8 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 325 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SIZERVILLE...MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
KEATING SUMMIT AROUND 340 PM EDT.
ROULETTE AROUND 350 PM EDT.
COUDERSPORT AROUND 400 PM EDT.
DENTON HILL STATE PARK AROUND 410 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SKI DENTON SKI AREA...
SWEDEN VALLEY...OSWAYO AND AUSTIN.
THIS STORM CONTAINS SOME WEAK ROTATION AND MAY INTENSIFY...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4179 7763 4152 7818 4151 7836 4159 7842
4160 7842 4163 7845 4200 7814 4200 7808
TIME...MOT...LOC 1925Z 226DEG 25KT 4161 7823
LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 1:58 PM EDT | Special Weather Statement | CTP | McKean | 62 min |
| Jun 8, 3:26 PM EDT | Special Weather Statement | CTP | Potter | 64 min |
| Jun 8, 4:34 PM EDT | Special Weather Statement | CTP | Cambria | 56 min |
| Jun 8, 5:11 PM EDT | Special Weather Statement | CTP | Forest | 34 min |
| Jun 8, 5:44 PM EDT | Special Weather Statement | CTP | Tioga | 46 min |
| Jun 8, 6:24 PM EDT | Special Weather Statement | CTP | Bedford | 51 min |
| Jun 8, 7:20 PM EDT | Special Weather Statement | CTP | Fulton | 40 min |
| Jun 8, 7:42 PM EDT | Areal Flood Advisory | CTP | Adams, Bedford, Blair, Cumberland, Franklin, Fulton and 4 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.